Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usage of reflux medication

Premium Questions

Dr. P. T. Patil MD

75 yr old male. recently read article that reflux and antiacid meds can bring on kidney failure ... reflux med? ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Eric Goldstein MD

My grandson age 8 is not eating breakfast or lunch. He does not like eating because after he eats he feels like throwing up. He has started to avoid going places where he might have to eat. One month ago he was diagnosed... View answer

Answered by : Dr. Eric Goldstein ( Pediatrician)
Dr. Sujeet N Charugulla MD

Help Hey, i began taking omeprazole and amoxicillin like 2 days ago. I understand that diarrhea is a possible side effect of amoxicillin, but last night i noticed that i had like a lot of little reddish (not fully made out... View answer

Answered by : Dr. Sujeet N Charugulla ( Internal Medicine Specialist)
Dr. Hema Yadav MD

to the meds. Do I need a different reflux medication . If it is a fungal infection why hasn't the Nystatin ... treated for reflux with prevacid, prilosec, and antacids with no results. I have also... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)
Dr. Kathy Robinson MD

I have been taking acid reflux medications and I think it is causing me to have chills and the shakes. I don't have a temperature and when I lay down and put a blankover me, it calms down. ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr.   Parth Goswami MD

I suffer from moderate to severe Reflux from time to time and am currently on the medication Pariet proton pump inhibitor 20mg. This medication appears to work the majority of time however at this... View answer

Answered by : Dr. Parth Goswami ( General & Family Physician)
Dr.    Muzaffer Hussain Parray MD

and this report has unnerved me. Is there anyway to control reflux and not take these medications.? Thank you YYYY@YYYY ...Hi. On tonights news there was a segment on damage to the liver caused by being on... View answer

Answered by : Dr. Muzaffer Hussain Parray ( Dentist)
Dr. Vasudha Jayant Athavale MD

I received a new medication for reflux that I m allergic to. I got a rash on my chest, arms, neck and top of my thighs. I took a Benedryl yesterday morning. Last night I took two more with lots of water ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Akhtarhusain MD

hi I ve had acid reflux for sometime have been on ameprasale;an acid reflux medication but im not faithfulve feeling like it has only progressed I now have drooling from the corners of my mouth an occ ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Eric Goldstein MD

I have a 6 year old son who was on reflux medication as a baby from roughly 4-7 months of age ... of reflux medications, it might help trigger my memory. ... View answer

Answered by : Dr. Eric Goldstein ( Pediatrician)

Mobile Questions and Answers

Dr. Ganesh MD

no it looks like acute gastroenteritis needs medication, please visit your GP, as a some antacids for reflux and medication for the loose stools. Good luck.

Dr.  Michelle Gibson James MD

Hi, The antrum is a term used to describe part of the stomach. Extensive ulceration means that there is a significant ulcer in this part of the stomach. The doctor would have ensured it is not related to any evidence...

Dr. Minhaj Syed MD

Hi this needs medications and some do's & don'ts medicine.... proton pump inhibitor is the drug of choice along with syrup (antacid and anaesthetic) After meals, do not lie down immediately as this may...